After having unprotected sex twice last week I unfortunately had to go get the morning after pill twice. Last nite I started having cramps and a bit of bleeding (quite dark) This morning it has turned more red and became heavier with the cramps still there (just like first day of period) My periods are always like clockwork and I am aware the morning after pill can muck up cycles but is it normal for it to cause period to come so early or could I be pregnant? Secondly having made the mistake last week I went and got myself the pill but was instructed not to take it until the first day of my next due period (3 weeks away) If this is an early period should I take it now or wait until the first day of when my period was due?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.